# SDR UALA2010010700100

- Difficulty date: January 5, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 71,880 hours, 11,777 cycles
- Engine: Pwa PW4060
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Gouged
- Location: Aileron
- Component: Aileron
- Component part number: 113T6118A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AILERON IS GOUGED ON LOWER SURFACE. DAMAGE MEASURES .5" BY 10" IN LENGTH. PREPPING TO REMOVE AILERON. DURING THE RT INBD AIL OPS TEST, ACFT FAILS TEST. ALL OTHER TEST REQUIREMENTS CK NORMAL. ACCOMPLISHED REMOVAL AND INSTALLATION OF ROBBED AILERON IAW MM. COMPLETED INSTALL OF AILERON IAW MM. DURING TEST FOUND SPOILERS 6 & 7 DO NOT FUNCTION PROPERLY DURING SINGLE HYDR SYS OPS. AFTER RESET THEY WILL WORK TWICE AND LOCK OUT. TRIED SEVERAL SCM'S 3R. SEVERAL FROM STOCK AND SWAPPED POSITION WITH OTHER SCM'S, NO HELP. WILL REQUIRE FURTHER TROUBLESHOOTING. RT WING INBD AILERON POSITION TRANSMITTER CONTROL CRANK EARS ARE CRACKED. REPLACED AS REQUIRED. REPLACED CONTROL CRANK AND ADJUSTED, OPS NORMAL.
